# SDR SWAA000679

- Difficulty date: April 9, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23255
- Aircraft time: 44,599 hours, 37,066 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND BS 1016 PRESSURE BULKHEAD CORRODED JUST BELOW CABIN FLOOR LINE, BL 0.  REPAIRED BULKHEAD PER SRM.
